# SDR MALA954391

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Seized
- Location: Wing
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3316 - WHILE TAXIING THE AIRCRAFT INTO THE GATE IN CWA, SMOKE BECAME EVIDENT IN THE COCKPIT AND CABIN.  MAINTENANCE REPLACED THE COOLING TURBINE.  SYSTEM OPERATED SATISFACTORILY.  (W)
